# SDR UIEA2016052100342

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,421 hours, 22,993 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT ENG BLEED OFF & RT PACK OFF, EICAS MSG INTERMITTENT DURING CLIMB.  RAN BITE ON PNEUMATIC CONTROLLER FAULTED FAN AIR MOD VLV.  INSPECTED VLV, CLEANED CONNECTOR & CYCLED VLV IAW AMM 36-11-16.  PERFORMED BITE AGAIN, ALL CHECKED NORMAL.
